# SDR FDKA200708378

- Difficulty date: August 9, 2007
- Submitted: November 23, 2007
- Operation: Air carrier
- Aircraft: N926HA
- Make and model: Dhav DHC8101
- Aircraft serial: 114
- Aircraft time: 42,617 hours, 49,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78812
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6175 ALB-JFK (0459 PHX LCL) - 2 FLOOR EMERGENCY STRIP LIGHTS INOP.  MX RELAMPED LIGHT STRIPS.
